# SDR UIEA2018020800193

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,882 hours, 17,739 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 8G1270
- Part serial: 4934
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI-ICE MESSAGE INTERMITTENT DURING CLIMB OUT.  COMPLIED WITH QRH.  REMOVED AND REPLACED THE LT WING ANTI-ICE PRESSURE SWITCH IAW AMM 30-11-04. OPS TESTED NORMAL ON GROUND.
